Panadol Advance 500mg Tablets (16)

£1.80

  • Relieves Pain Related To Headaches, Muscles And More
  • Absorbed Faster Than Regular Paracetamol
  • Easy On The Stomach
  • Buy With Confidence From UK Registered Pharmacy

Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets. They are suitable for the relief of headache, tension headache, migraine, backache, rheumatic and muscle pain, toothache and period pain.

In stock

SKU: Panadol Advance 500mg Tablets (16) Categories: , ,

Discreet Packaging

UK Based

Product Information

Panadol Advance 500mg Tablets

Buy Panadol Advance Online

My Pharmacy is the best place to Buy Panadol Advance Online. To Buy Panadol Advance UK Next Day Delivery you need to complete our free online consultation service.

Buy Panadol Advance UK Next Day Delivery

Through My Pharmacy you can Buy Panadol Advance Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Panadol Advance 500mg Tablets

Panadol Advance 500mg Tablets are faster absorbed than standard paracetamol tablets and are used for the relief of headache, tension headache, migraine, backache, rheumatic and muscle pain, and toothache and period pain. Panadol Advance 500mg Tablets also relieve sore throat and the fever, aches and pains of cold and flu.

Panadol Advance 500mg Tablets are also recommended for the relief of pain due to mild arthritis. The active ingredient is paracetamol which is a painkiller and also reduces your temperature when you have a fever.

Panadol Advance 32 Tablets

The painkiller called Paracetamol contained in Panadol Advance 32 Tablets is used to treat aches and pain. It’s available in other forms, as well as in other medicines containing other painkillers and anti-sickness medications. It’s also commonly found in a wide range of cold and flu remedies.

Key facts about the active ingredient paracetamol:

  • It can take up to an hour before the effects of paracetamol are felt.
  • The typical dose of standard paracetamol tablets is one or two 500mg tablet at a time.
  • Paracetamol should not be taken with other medicines containing paracetamol. This is dangerous and can lead to an overdose, possibly causing liver damage.
  • Paracetamol is safe to take in pregnancy and whilst breastfeeding, at the recommended doses.
  • Brand names include Panadol Advance 32 Tablets, Disprol, Hedex and Medinol.

Panadol Advance Ingredients

Each tablet of this medication contains the same Panadol Advance Ingredients.

Active Panadol Advance Ingredients: Each tablet contains Paracetamol 500mg.

Other Panadol Advance Ingredients: Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate and colloidal anhydrous silica.

The tablet coating contains opadry white and carnauba wax. Packs of Panadol Advance 500mg Tablets contain 16 or 30 tablets.

Panadol Advance Leaflet

Every purchase of Panadol Advance 500mg Tablets will include a Panadol Advance Leaflet. Patient information leaflets contain everything you need to know about the medication, including what it is, the ingredients it contains, possible side effects and how to use it.

If for some reason your purchase doesn’t include a Panadol Advance Leaflet you can download and print one off one for yourself by clicking here.

Panadol Advance Uses

There are plenty of different areas Panadol Advance uses can provide treatment and relief. Using this medication can provide brief respite from headaches, fever and even mild arthritis.

  • Fever (high temperature)
    • One of the main Panadol Advance uses is its ability to maintain a normal body temperature. A high temperature is usually considered to be 38C or above. A lot of things can cause a fever, including a cold or infection.
  • Headaches
    • Headaches are common and usually go away by themselves. Sometimes due to fever or an infection, headaches can be a symptom. Paracetamol or Ibuprofen is recommended for those suffering from the occasional headache.
  • Arthritis
    • Another of Panadol Advance uses is its ability to treat mild arthritis. GPs may recommended using paracetamol to begin with when treating osteoarthritis. Always make sure you’re taking the dose a GP recommends and don’t exceed the maximum dose.

Panadol Advance When Pregnant

Using Panadol Advance when pregnant should be discussed with a healthcare professional first. You can take this product whilst breastfeeding.

Always remember to speak to a doctor or pharmacist first before using ANY medication and not just Panadol Advance when pregnant. Unregulated medicines and medicines not looked over by a doctor can cause harm to the mother or unborn baby.

Panadol Advance 500mg Dosage

Adults, including the elder, and children aged 16 years and over should take the following Panadol Advance 500mg dosage: One or two tablets up to four times a day as required.

The recommended Panadol Advance dosage for children aged 10-15 years old is one tablet up to four times daily as required. This medication isn’t suitable for children under 10 years of age.

Children should not be given a Panadol Advance 500mg dosage for more than 3 days without consulting a doctor.

Panadol Advance Side Effects

Like all medicines, Panadol Advance side effects can occur, but not everybody gets them. A small number of people have reported Panadol Advance side effects. Very rare cases of serious skin reactions have been reported.

Stop taking this medicine and tell a doctor if any of the following Panadol Advance side effects are experienced:

  • Allergy reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.
  • Skin rash or peeling, or mouth ulcers.
  • Breathing problems. These are more likely if the person taking this medicine has experienced breathing issues when taking other painkillers such as ibuprofen and aspirin.
  • Unexplained bruising or bleeding.
  • Nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin.

If symptoms continue or a headache continues to persist, see a doctor.

Does Panadol Advance Make You Sleepy?

A common question we often see online is “Does Panadol Advance make you sleepy?”

No. Panadol Advance does not contain any ingredients that would cause sleepiness or drowsiness. No records of sleepiness or drowsiness have been reported

If you are experiencing sleepiness or drowsiness whilst using this medication, please speak to a doctor and report the side effects using the UK governments Yellow Card Scheme.

If you have any other questions relating to “Does Panadol Advance make you sleepy?” please contact our customer support team.

Panadol Joint Vs Panadol Advance

When choosing between medications such as Panadol Joint vs Panadol Advance, you should be aware they contain slightly different amounts of ingredients.

Panadol Joint contains a higher strength of paracetamol than its counterpart Panadol Advance. Panadol Joint contains 665mg Paracetamol, whilst Panadol Advance contains 500mg paracetamol.

Panadol Joint is intended for use in people suffering from persistent pain caused by osteoarthritis. Subsequently to treat osteoarthritis pain, a higher strength of paracetamol is required.

Please speak to a doctor or pharmacist when choosing between Panadol Joint vs Panadol Advance, because you could be taking more paracetamol than needed.

More Information